# SDR DALA2015062403974

- Difficulty date: June 22, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 67,808 hours, 50,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT SEAT 31DE IN THE CABIN WAS INOPERATIVE.  MAINTENANCE REPLACED A BAD FUSE ON THE BATTERY PACK AND THE SYSTEM RETURNED TO NORMAL OPERATION.
